# SDR ASAA0010162

- Difficulty date: November 6, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, CORROSION AND DOUBLE DRILLED HOLES IN THE OUTBOARD CHORD AT BODY STATION 727, STRINGER 20-25L. REPAIRED PER EA 5310-01877.
